# SDR UIEA2020101802269

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,511 hours, 12,028 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D10179
- Condition: Malfunctioned
- Location: Overheat System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FIRE/OVERHEAT SYSTEM" EICAS MESSAGE.  ACCOMPLISHED QRH AND MESSAGE CLEARS BUT COMES BACK WITHIN 2-3 MINS.  REMOVED/REPLACED AFOLT CARD M10224 ENGINE RT; PERFORMED FIRE/OVERHEAT ENGINE SYSTEM TEST OK, AMM 26-10-01.
